MathSciNet Relay Station
MathSciNet bibliographic data
MR964521 (89k:35024) 35B05 (35L75 35Q20 45K05 73K05)
Yoshida, Norio On the zeros of solutions of beam equations. Ann. Mat. Pura Appl. (4) 151 (1988), 389–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement